Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the difference between two first passage times
Autore:
Larsson-Cohn, L;
Indirizzi:
Uppsala Univ, Inst Matemat, S-75106 Uppsala, Sweden Uppsala Univ UppsalaSweden S-75106 nst Matemat, S-75106 Uppsala, Sweden
Titolo Testata:
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
fascicolo: 1-2, volume: 37, anno: 2001,
pagine: 53 - 67
SICI:
0081-6906(2001)37:1-2<53:OTDBTF>2.0.ZU;2-W
Fonte:
ISI
Lingua:
ENG
Soggetto:
SEQUENTIAL-ANALYSIS; RENEWAL THEORY;
Keywords:
perturbed random walk; first passage times; complete convergence; sequential analysis;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
20
Recensione:
Indirizzi per estratti:
Indirizzo: Larsson-Cohn, L Uppsala Univ, Inst Matemat, POB 480, S-75106 Uppsala, Sweden Uppsala Univ POB 480 Uppsala Sweden S-75106 psala, Sweden
Citazione:
L. Larsson-Cohn, "On the difference between two first passage times", ST SCI M H, 37(1-2), 2001, pp. 53-67

Abstract

First passage times for perturbed random walks are compared to the corresponding times for its unperturbed version. A weak and a strong law of large numbers for their difference is established and applied to a special case.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/05/20 alle ore 02:57:46